# SDR DL767981067

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 33,979 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN DESCENT, NR 2 ENG SHOWED NO OIL QTY AND 10 PSI PRESS.  SHUT DOWN ENGINE PER POM.  MAINTENANCE IN PROGRESS.  FOUND METAL ON CHIP DETECTOR, REPLACED ENGINE.
